Open Access
Translator Disclaimer
2015 Global well-posedness on the derivative nonlinear Schrödinger equation
Yifei Wu
Anal. PDE 8(5): 1101-1112 (2015). DOI: 10.2140/apde.2015.8.1101

Abstract

As a continuation of our previous work, we consider the global well-posedness for the derivative nonlinear Schrödinger equation. We prove that it is globally well posed in the energy space, provided that the initial data u0 H1() with u0L2 < 2π.

Citation

Download Citation

Yifei Wu. "Global well-posedness on the derivative nonlinear Schrödinger equation." Anal. PDE 8 (5) 1101 - 1112, 2015. https://doi.org/10.2140/apde.2015.8.1101

Information

Received: 14 September 2014; Revised: 4 February 2015; Accepted: 6 March 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1326.35361
MathSciNet: MR3393674
Digital Object Identifier: 10.2140/apde.2015.8.1101

Subjects:
Primary: 35Q55
Secondary: 35A01

Keywords: energy space , global well-posedness , nonlinear Schrödinger equation with derivative

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 5 • 2015
MSP
Back to Top